Volume 11, Issue 3
Square Matrix Pade Approximation and Convergence Acceleration of Sequences

Guo-liang Xu & Guo-zhong Zhuang

DOI:

J. Comp. Math., 11 (1993), pp. 225-235

Published online: 1993-11

Preview Full PDF 126 1771
Export citation
  • Abstract

This paper provides a new method for approximating matrix-valued functions-square Pade approximation. Some computational methods of the approximants are given. For accelerating matrix sequences, a family of nonlinear extrapolation formulas based on the square Pade approximation is given, a convergence acceleration theorem is proved and numerical examples are presented.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-225, author = {}, title = {Square Matrix Pade Approximation and Convergence Acceleration of Sequences}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {3}, pages = {225--235}, abstract = { This paper provides a new method for approximating matrix-valued functions-square Pade approximation. Some computational methods of the approximants are given. For accelerating matrix sequences, a family of nonlinear extrapolation formulas based on the square Pade approximation is given, a convergence acceleration theorem is proved and numerical examples are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9322.html} }
TY - JOUR T1 - Square Matrix Pade Approximation and Convergence Acceleration of Sequences JO - Journal of Computational Mathematics VL - 3 SP - 225 EP - 235 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9322.html KW - AB - This paper provides a new method for approximating matrix-valued functions-square Pade approximation. Some computational methods of the approximants are given. For accelerating matrix sequences, a family of nonlinear extrapolation formulas based on the square Pade approximation is given, a convergence acceleration theorem is proved and numerical examples are presented.
Guo-liang Xu & Guo-zhong Zhuang. (1970). Square Matrix Pade Approximation and Convergence Acceleration of Sequences. Journal of Computational Mathematics. 11 (3). 225-235. doi:
Copy to clipboard
The citation has been copied to your clipboard